CLOSE

Take this as a warning fellow Gen Z’s there is a point where too much texting can lead to injuries!!!

On Tuesday night, Kanye shared a series of tweets from hospital where he was getting steroid injections.

The 43-year-old posted a picture of his X-ray up on a screen in the doctor’s office, and tweeted: ‘Too much texting bro Had to get the cortisone mixed with a wittle sprinkle of lidocaine.’ Kanye later shared a video of himself getting the injection into his hand and praised his doctor, tweeting: ‘Lidocaine worked instantly!!! The dexamethasone takes 24 to 48 hours Modern medicine.’

Listen Live WZAK Cleveland

LISTEN LIVE. LIKE US ON FACEBOOK. FOLLOW US ON TWITTER AND INSTAGRAM. SUBSCRIBE TO OUR YOUTUBE.

It’s clearly been a busy few weeks for Kanye, who continues to make his presidential bid and has now got his name on ballots for 12 states, including Mississippi, Tennessee, Oklahoma and Utah.

However, many people pointed out that he probably shouldn’t be tweeting about his hand injury if his phone was what landed him in hospital in the first place…

Kanye Has a Hand Injury After “Texting Too Much”  was originally published on radionowindy.com

Also On 93.1 WZAK:
10 Times Meghan Markle Gave Us Duchess Of Sussex Glamour
10 photos